# SDR UIEA2017090501597

- Difficulty date: September 5, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,999 hours, 9,522 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286F
- Part serial: 2740
- Condition: Warning Light
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER FUEL PUMP LOW PRESSURE LIGHT ON.  REMOVED AND REPLACED THE FUEL BOOST PUMP AND OPS CHECKED IAW AMM 28-42-00,  OPS CHECKED GOOD.
